# SDR SWAA2021070785430

- Difficulty date: June 14, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 32,578 hours, 19,816 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255; R.B.L. 4 - L.B.L. 14; W.L. 207.54. ; / [01] BEGAN REMOVING FASTENERS IN THE REPAIR AREA IAW SRM 51-40-02; [02] FLIGHT DECK FLOOR ATDENTED AREA FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1; [03] REMOVED DAMAGED FLIGHT DECK FLOOR AT BS 270-BS 248 LBL 19-RBL 8 WL 207.54 PER SRM 51-40-02-0G-0; [04] FABRICATED REPLACEMENT FLOOR WEB .040 2024-T3 LOT #1457355-1; AND 2-EACH DOUBLERS .050 2024-T3 LOT # 1459974-1 PER SRM 51-30-01-0G-0 STEP 8; MM 51-00-51 STEP 2E AS SHOWN ON EA #1-173-34314 REV IR; [05] TREATED REPAIR PARTS REQUESTING OK TO PRIME PER EA # 1-173-34314 REV IR; [06] VERIFIED FABRICATED REPLACEMENT FLOOR WEB .040 2024-T3 LOT #1457355-1; AND 2-EACH DOUBLERS .050 2024-T3 LOT # 1459974-1 PER SRM 51-30-01-0G-0 STEP 8; MM 51-00-51 STEP 2E AS SHOWN ON EA #1-173-34314 REV IR OK TO PRIME.;
